# SDR YENA2023061600662

- Difficulty date: June 14, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 02063
- Aircraft time: 74,779 hours, 26,932 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: ACCOMPLISH OPS TEST OF THE LAND CAT III CAPABILITY; C/W AS REQ PER TC #A320-22-97-00-710-001. AIRCRAFT OK FOR CAT III (FO) STATUS.
